Sufficiency in sequentially planned decision procedures



Downloads per month over past year

Fenoy, Mar and Ibarrola Muñoz, Pilar (2003) Sufficiency in sequentially planned decision procedures. Test, 12 (2). pp. 365-384. ISSN 1133-0686

[thumbnail of 02.pdf] PDF
Restringido a Repository staff only


Official URL:


In this paper we generalize classical results about sufficiency in the sequential decision theory to sequentially planned decision procedures. We obtain the completeness of the class of decision rules based on the sufficient a-fields family. The concept of sampling plan with respect to a non-isotonic family is introduced, and a complete class of rules is built.

Item Type:Article
Uncontrolled Keywords:Sampling plan; Sequentially planned procedure; Sufficient cr fields.
Subjects:Sciences > Mathematics > Probabilities
ID Code:15058
Deposited On:03 May 2012 09:25
Last Modified:13 Sep 2018 17:12

Origin of downloads

Repository Staff Only: item control page